skin-hair-icon
Tinea curroris
Hi Since last 3 months i am takin medicines and ointments for tinea curris. I changed 2 doctors . And moved from zyncoderm to tyza M to CandidB to syscom 200 to fintrix 250 Amorolfine andLivofine. Itching reduced a bit. But no impact on red rashes. Whom to consult what to take
52 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sanchit Talwar
Dermatologist 8 yrs exp Chandigarh
Hi.You have taken a lot of medicines and unfortunately some of them contain topical steroids,which results in recurrence of these lesions.I would advice u to take Tab Itraconazole 200 mg twice daily for 7 days and apply Onabet cream locally twice daily.Take tab Levosiz 5 mg at night for 7 days too.Let me know how you are doing after 7 days. Regards Dr.Sanchit Talwar MD (Skin & VD) Consultant Dermatologist Dr Talwar's Skin, Laser and Cosmetic Clinic CHANDIGARH
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.